MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during a site visit a sales representative identified a spelling / typing error on the lens label.The device was identified as an aspheric posterior chamber biconvex intraocular lens; however, it should read as spheric instead of aspheric.There is no patient involvement.No further information provided.
 
Additional Manufacturer Narrative
In review, it was noted that that an emdr should not have been reported for this device as the event did not meet the criteria for a reportable malfunction event.Therefore, no further information will be provided under this medwatch #2648035-2019-00557.Device evaluation: the product was not returned; however, a photo was provided.The photo was evaluated and due to the photo provided, it is possible to confirm the complaint reported.Although there was a misprint, the label discrepancy is unlikely to impact the customer.Manufacturing records review: the manufacturing records for the product was reviewed.No non-conformance reports (nc) were found associated to this production order.The product was manufactured and released according to specification.A search on complaints revealed that no other complaint has been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation there is no impact to patient harm.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4)and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8598081
Report Number2648035-2019-00557
Device Sequence Number2293805
Product Code HQL
UDI-Device Identifier05050474548749
UDI-Public(01)05050474548749(17)220816
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer05/10/2019
10/25/2020
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date06/06/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005